Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 209, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jun 26, 2007, 12:57 PM CDT for Jack County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 26, 2007, 12:57 PM CDT (17:57 UTC)
- Expired
- Jun 26, 2007, 4:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Jack County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 109 km from the middle of the area, began a volume at 17:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 6.0 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 841 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 636 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KFWD 261759 FFWFWD TXC237-262100- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 1257 PM CDT TUE JUN 26 2007 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHERN JACK COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 400 PM CDT * AT 1257 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED VERY HEAVY RAIN FROM THUNDERSTORM OVER FROM JERMYN...TO POSTOAK. MOVEMENT WAS SOUTHEAST AT 15 MPH. EXCESSIVE RUNOFF FROM THE STORMS WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TURN AROUND...DONT DROWN. LAT...LON 3316 9840 3316 9797 3346 9798 3345 9840 $$
4 follow-up statements
000 WGUS74 KFWD 261838 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 136 PM CDT TUE JUN 26 2007 TXC237-262100- JACK TX- 136 PM CDT TUE JUN 26 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR JACK COUNTY... AT 136 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THUNDERSTORMS WITH VERY HEAVY RAIN FROM BRYSON...TO JACKSBORO...TO NEWPORT. MOVEMENT WAS SOUTHEAST AT 15 MPH. RAINFALL OF UP TO 2 INCHES PER HOUR IS POSSIBLE FROM THESE STORMS. EXCESSIVE RUNOFF FROM THE HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN AROUND...DONT DROWN. LAT...LON 3303 9839 3312 9797 3346 9798 3345 9840 $$
000 WGUS74 KFWD 261920 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 219 PM CDT TUE JUN 26 2007 TXC237-262100- JACK TX- 219 PM CDT TUE JUN 26 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR JACK COUNTY... AT 217 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THUNDERSTORMS WITH VERY HEAVY RAIN FROM NORTH OF CUNDIFF...TO SOUTH OF JACKSBORO...TO WEST OF BARTONS CHAPEL. MOVEMENT WAS SOUTHEAST AT 15 MPH. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO JACKSBORO THE JACK COUNTY SHERIFFS OFFICE REPORTED WATER OVER SECONDARY ROADS NORTHWEST OF JACKSBORO. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 3303 9839 3305 9792 3346 9798 3345 9840 $$
000 WGUS74 KFWD 261952 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 251 PM CDT TUE JUN 26 2007 TXC237-262100- JACK TX- 251 PM CDT TUE JUN 26 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR JACK COUNTY... AT 251 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THUNDERSTORMS WITH VERY HEAVY RAIN FROM EAST OF JACKSBORO TO NEAR JOPLIN. MOVEMENT WAS SOUTHEAST AT 15 MPH. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO JACKSBORO RAINFALL OF AROUND 1 INCH PER HOUR HAS FALLEN WITH THESE STORMS. EXCESSIVE RUNOFF FROM THE HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TURN AROUND...DONT DROWN. LAT...LON 3303 9839 3305 9792 3346 9798 3345 9840 $$
000 WGUS74 KFWD 262030 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 329 PM CDT TUE JUN 26 2007 TXC237-262100- JACK TX- 329 PM CDT TUE JUN 26 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR JACK COUNTY... AT 328 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED LIGHT TO MODERATE RAIN ACROSS MUCH OF JACK COUNTY. MOVEMENT WAS SOUTHEAST AT 15 MPH. THE JACK COUNTY SHERIFFS OFFICE REPORTED WATER OVER ROADS NEAR BARTONS CHAPEL AND NEAR ANTELOPE. ALTHOUGH THE HEAVY RAIN HAS MOVED OUT OF THE COUNTY...CONTINUED RUNOFF WILL OCCUR. THIS RUNOFF WILL CONTINUE THE THREAT OF FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. LAT...LON 3303 9839 3305 9792 3346 9798 3345 9840 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 12:16 PM CDT, 41 minutes earlier.
Area forecast discussion, Jun 26, 12:16 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1216 PM CDT TUE JUN 26 2007 .AVIATION... MAIN AVIATION WEATHER CONCERNS TODAY WILL BE SHOWERS AND THUNDERSTORMS WITH TEMPORARY MVFR CEILINGS AND VISIBILITIES. CURRENT RADAR TRENDS INDICATE NUMEROUS SHOWERS AND THUNDERSTORMS DEVELOPING SOUTH OF THE METROPLEX TAF SITES. THIS ACTIVITY WILL TEMPORARILY IMPACT ALL TAF SITES THROUGH SUNSET. THERE SHOULD BE A DECREASE IN ACTIVITY THIS EVENING AND OVERNIGHT WHEN PRECIPITATION BECOMES FOCUSED AROUND THE CORE OF THE LOW. EXPECT MVFR TO IFR CEILINGS AFTER 06Z WITH SOME TEMPORARY LIGHT RAIN THE METROPLEX AIRPORTS. CEILING...VISIBILITY AND PRECIPITATION TRENDS ON WEDNESDAY MORNING SHOULD BE SIMILAR TO THE LAST FEW DAYS WITH SLOWLY IMPROVING CONDITIONS THROUGH MIDDAY AND INCREASING RAIN/THUNDERSTORM CHANCES BY THE END OF THE TAF VALID TIME. && .UPDATE. 1115 AM CDT. ...FLASH FLOOD THREAT CONTINUES ACROSS ALL OF NORTH TEXAS THIS AFTERNOON... WE DO NOT PLAN TO ISSUE AN UPDATED FORECAST AT MIDDAY. CURRENT FORECAST HAS VERY HIGH POPS AND THE ONLY IMPROVEMENT WOULD BE TO LOWER THEM SLIGHTLY OVER THE FAR SW COUNTIES. HAVE DECIDED TO RIDE WITH THESE POPS AND CONCENTRATE ON THE AFTERNOON PACKAGE. THE FLASH FLOOD WATCH WILL LIKELY BE EXTENDED THROUGH WEDNESDAY AFTERNOON. ALSO WILL LIKELY TRIM THE SOUTHEAST COUNTIES (SE 1/2 CWA) OUT OF THE FFA. LIKE YESTERDAY...VERY HEAVY DOWNPOURS THIS AFTERNOON AND SOME ECHO TRAINING WILL LEAD TO FLASH FLOOD EVENTS...JUST ABOUT ANYWHERE IN THE CWA. NOTE: WE WOULD LIKE TO REMIND THE PUBLIC TO TURN AROUND...DONT DROWN BY AVOIDING THOSE ROADS COVERED WITH WATER OF ANY DEPTH. 75 && AVIATION...PREV DISCUSSION... /ISSUED 625 AM CDT TUE JUN 26 2007/ WE ARE MONITORING SHOWERS AND THUNDERSTORMS APPROACHING THE METROPLEX TAF SITES THIS MORNING. ACTIVITY SHOULD AFFECT FTW AND AFW SHORTLY AFTER 12Z...AND REACH DFW AND DAL BY 13Z. PRIOR TO 12Z...LIGHT SHOWERS WILL CONTINUE DRIFTING ACROSS DFW AND NEAR DAL. WILL MONITOR LIGHTNING TRENDS AS THE SHOWERS/STORMS APPROACH DFW AND ISSUE AN AWW IF NECESSARY. FOR ACT...SHOWERS/STORMS ARE REMAINING WEST AND NORTH OF THE TERMINAL SO WILL KEEP PRECIP OUT OF TAFS THROUGH MID MORNING. OTHERWISE...FORECAST IS SIMILAR TO THE LAST FEW DAYS...WITH A BREAK IN PRECIP MIDDAY WITH MORE T-STORMS LIKELY THIS AFTERNOON AND AGAIN OVERNIGHT. SCHULTZ PREV DISCUSSION... /ISSUED 245 AM CDT TUE JUN 26 2007/ DISCUSSION... PERSISTENCE AND VERY WET WILL BE THE THEME THIS PACKAGE WITH ONLY MINOR TWEAKS...AS STAGNANT/WARM-CORE LOW PRESSURE SYSTEM ALOFT CONTINUES TO MEANDER JUST TO THE N-NW OF N TX THROUGH THURS...AS N TX REMAINS SANDWICHED BETWEEN STRONG BLOCKING SUB-TROPICAL RIDGE OVER THE SE CONUS AND REX-BLOCK RIDGE OVER SRN ROCKIES. WELL CONTINUE THE DIURNAL TRENDS OF CONVECTION WITH THIS WARM- CORE TYPE SYSTEM (SIMILAR TO TROPICAL SYSTEMS). THAT TREND BEING BANDS OF CONVECTION STREAMING NWD DURING THE MIXING DURING THE DAY...CONSTRICTING MORE OVER W/NW 1/2 OF N TX AT NIGHT UNDERNEATH AND IMMEDIATELY EAST OF THE SYSTEM WHERE LIFT IS BETTER MAXIMIZED. THAT BEING SAID...WILL CONTINUE FFA (FLASH FLOOD WATCH) FOR ALL OF N TX THROUGH WED A.M. WE HAD THOUGHT ABOUT EXTENDING THE WATCH AT LEAST THROUGH THE DAY WEDNESDAY...BUT PIN POINTING HEAVY RAIN AXIS DIFFICULT BEYOND WED MORNING...THOUGH IF WE HAD TO GUESS...ITD PROBABLY BE THE NW COUNTIES CLOSER TO WHERE A FRONT WILL STALL OVER THE TX PANHANDLE AND WRN OKLAHOMA. WELL LET DAY SHIFT HAVE ANOTHER RUN AND CRACK AT SOLVING THESE ISSUES. AFTER THURS...BEST THREAT FOR A CHANCE OF SHOWERS AND STORMS WILL BE ALONG/N OF I-20...AS DISTURBANCE TRIES TO FINALLY LIFT SLOWLY E/NEWD TOWARD ERN OKLAHOMA AND THE OZARKS...WITH SE CONUS RIDGE FINALLY SHOWING SIGNS OF WEAKENING. ANOTHER WET WEEK FOLKS HOPEFULLY... THINGS WILL SLOWLY SIMMER DOWN BY THE LATTER HALF OF THE WEEKEND INTO EARLY NEXT WEEK AS ROCKIES UPPER RIDGE EXPANDS EWD OVER THE SRN PLAINS STATES INCLUDING N TX. AS FOR TEMPS...STAYED CLOSE TO MOS AS WE HIT 88 DEG F YESTERDAY. SOME TEMPORARY/BRIEF SUNSHINE CANT BE RULED OUT DURING PRIME MIXING OF THE EARLY/MID AFTN HRS. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 85 72 85 72 88 / 90 90 70 40 40 WACO, TX 86 73 87 73 88 / 90 80 60 40 40 PARIS, TX 82 72 84 71 88 / 90 90 70 40 40 DENTON, TX 84 72 84 70 87 / 100 90 70 50 50 MCKINNEY, TX 83 71 85 71 88 / 90 90 70 40 40 DALLAS, TX 85 73 85 73 88 / 90 90 70 40 40 TERRELL, TX 84 71 86 72 88 / 90 90 60 40 40 CORSICANA, TX 85 73 87 72 89 / 80 80 60 30 40 TEMPLE, TX 85 73 88 72 87 / 90 70 50 40 40 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. &&
Hazardous weather outlook, Jun 26, 3:39 AM CDT, 9 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 339 AM CDT TUE JUN 26 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-270845- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 339 AM CDT TUE JUN 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH TONIGHT. PERIODS OF SHOWERS AND THUNDERSTORMS WILL OCCUR DUE TO A NEAR STATIONARY UPPER LEVEL DISTURBANCE JUST NORTHWEST OF THE AREA. MAIN CONCERNS WILL BE TRAINING OF STORMS CONTAINING VERY RAINFALL AND FREQUENT CLOUD-TO- GROUND LIGHTNING OVER ALREADY SATURATED GROUND...RESULTING IN FLASH FLOODING. OTHERWISE...ISOLATED SEVERE STORMS ARE POSSIBLE FROM LATE AFTERNOON INTO THE EVENING HOURS...ACROSS WESTERN SECTIONS OF NORTH TEXAS IN THE VICINITY OF THE UPPER LEVEL DISTURBANCE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE THREAT FOR HEAVY RAINFALL WILL CONTINUE ACROSS PARTICULARLY THE NORTHWEST HALF OF NORTH TEXAS WEDNESDAY THROUGH THURSDAY. THUNDERSTORM CHANCES WILL LINGER FRIDAY THROUGH THIS COMING WEEKEND... WITH BEST CHANCES ALONG AND NORTH OF INTERSTATE 20. AGAIN...LOCALLY HEAVY RAINFALL WILL BE A THREAT. TOO MUCH UNCERTAINTY EXISTS AT THIS TIME TO ASSESS ANY POTENTIAL FOR SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE NEEDED FOR THE CONTINUED RISK FOR FLASH FLOODING...AS WELL AS ISOLATED SEVERE STORMS. 05/
In the hours before
Local storm report, Jun 26, 10:39 AM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1039 AM CDT TUE JUN 26 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND DMG MCGREGOR 31.45N 97.38W
06/25/2007 MCLENNAN TX LAW ENFORCEMENT
BROKEN TREE BRANCHES AT BALL PARKLocal storm report, Jun 26, 12:48 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1248 PM CDT TUE JUN 26 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM FLASH FLOOD 5 S TERRELL 32.66N 96.29W
06/26/2007 KAUFMAN TX EMERGENCY MNGR
HWY 34 HAS BEEN CLOSED DUE TO HIGH WATER.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 10:31 PM CDT | Special Weather Statement | FWD | Bosque | 29 min |
| Jun 25, 11:54 PM CDT | Tornado Warning | FWD | Wise | 51 min |
| Jun 26, 12:04 AM CDT | Special Weather Statement | FWD | Hamilton | 26 min |
| Jun 26, 12:21 AM CDT | Flash Flood Warning | FWD | Wise | 3 hr |
| Jun 26, 12:21 AM CDT | Tornado Warning | FWD | Hamilton | 28 min |
| Jun 26, 1:24 AM CDT | Special Weather Statement | FWD | Eastland | 36 min |
| Jun 26, 1:41 AM CDT | Flash Flood Warning | FWD | Eastland | 3 hr |
| Jun 26, 1:50 AM CDT | Flash Flood Warning | FWD | Cooke | 3 hr |
| Jun 26, 2:40 AM CDT | Flash Flood Warning | FWD | Montague | 95 min |
| Jun 26, 11:59 AM CDT | Flash Flood Warning | FWD | Young | 3 hr |
| Jun 26, 12:43 PM CDT | Flash Flood Warning | FWD | Kaufman | 2 hr |
| Jun 26, 1:35 PM CDT | Special Weather Statement | FWD | Dallas | 25 min |
| Jun 26, 1:49 PM CDT | Flash Flood Warning | FWD | Ellis | 3 hr |
| Jun 26, 2:00 PM CDT | Flash Flood Warning | FWD | Dallas | 3 hr |
| Jun 26, 2:24 PM CDT | Flash Flood Warning | FWD | Stephens | 3 hr |
| Jun 26, 2:32 PM CDT | Flash Flood Warning | FWD | Kaufman, Rockwall | 3 hr |
| Jun 26, 2:33 PM CDT | Flash Flood Warning | FWD | Montague, Wise | 3 hr |
| Jun 26, 2:51 PM CDT | Special Weather Statement | FWD | Van Zandt | 54 min |
| Jun 26, 2:55 PM CDT | Special Weather Statement | FWD | Cooke, Denton | 65 min |
| Jun 26, 3:03 PM CDT | Special Weather Statement | FWD | Hunt | 27 min |
| Jun 26, 3:04 PM CDT | Special Weather Statement | FWD | Freestone | 26 min |
| Jun 26, 3:11 PM CDT | Flash Flood Warning | FWD | Hunt | 3 hr |
| Jun 26, 3:31 PM CDT | Flash Flood Warning | FWD | Cooke | 3 hr |
| Jun 26, 3:41 PM CDT | Flash Flood Warning | FWD | Eastland, Erath | 3 hr |
| Jun 26, 3:57 PM CDT | Flash Flood Warning | FWD | Grayson | 3 hr |
| Jun 26, 4:02 PM CDT | Flash Flood Warning | FWD | Collin, Denton | 3 hr |
| Jun 26, 4:07 PM CDT | Flash Flood Warning | FWD | Hood, Parker | 3 hr |
| Jun 26, 4:31 PM CDT | Special Weather Statement | FWD | Tarrant | 29 min |
| Jun 26, 4:40 PM CDT | Flash Flood Warning | FWD | Erath, Somervell | 3 hr |
| Jun 26, 4:46 PM CDT | Flash Flood Warning | FWD | Tarrant | 3 hr |
| Jun 26, 4:53 PM CDT | Flash Flood Warning | FWD | Comanche | 4 hr |
| Jun 26, 5:02 PM CDT | Flash Flood Warning | FWD | Bosque, Hill, Johnson | 4 hr |
| Jun 26, 5:13 PM CDT | Special Weather Statement | FWD | Dallas | 62 min |
| Jun 26, 5:19 PM CDT | Flash Flood Warning | FWD | Dallas | 4 hr |
| Jun 26, 5:31 PM CDT | Flash Flood Warning | FWD | Hamilton | 3 hr |
| Jun 26, 5:57 PM CDT | Tornado Warning | FWD | Johnson | 48 min |
| Jun 26, 6:33 PM CDT | Flash Flood Warning | FWD | Ellis | 4 hr |
| Jun 26, 6:42 PM CDT | Tornado Warning | FWD | Ellis | 48 min |
| Jun 26, 6:50 PM CDT | Special Weather Statement | FWD | Coryell, McLennan | 25 min |
| Jun 26, 6:56 PM CDT | Flash Flood Warning | FWD | Mills | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.